# SDR SWAA2022022361327

- Difficulty date: September 25, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 48,581 hours, 28,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SCUFF PLATE CRACKED. / WORK ON AFT CARGO BAY FWD SCUFF PLATE ACCOMPLISHED IAW EA # 1-A53-2078
